# SDR TSAA0225160

- Difficulty date: July 11, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- Engine: Pwa JT8D17
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31355427
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE TRAINING EXERCISE AND AFTER SUCCESSFUL SLIDE DEPLOYMENT, THE SLIDE ASSEMBLY EXPLODED AT THE SEAM.  NO HARM TO PERSONNEL.  REMOVED AND REPLACED SLIDE; CONTINUED WITH EXERCISE.  SLIDE SENT TO VENDOR FOR EVALUATION.
